# SDR DALA2023032402276

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,251 hours, 8,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DURNIG TAXI CK OF BRAKES FOUND RT SIDE TEMP LOW W/ BRAKE NO ENGAGING. RT SIDE REQUIRES BLEEDING AND NEW TAXI CK. CORRECTIVE ACTION: BRAKE BLEED C/W. LEAK CK GOOD. VERIFIED ALL BRAKES ENGAGING. TAXIED A/C. ALL BRAKE TEMPS CK NML AND EQUAL FROM SIDE TO SIDE. (4167272)
